QUT ePrints

Likelihood-free Bayesian estimation of multivariate quantile distributions

Drovandi, Christopher C. & Pettitt, Tony (2011) Likelihood-free Bayesian estimation of multivariate quantile distributions. Computational Statistics and Data Analysis, 55(9), pp. 2541-2556.

Impact and interest:

5 citations in Scopus
Search Google Scholar™
4 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 52604
Item Type: Journal Article
Keywords: Approximate Bayesian computation, Copula, g-and-k distribution, Multivariate, Quantile distributions, Sequential Monte Carlo
ISSN: 0167-9473
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400)
Australian and New Zealand Standard Research Classification > INFORMATION AND COMPUTING SCIENCES (080000) > COMPUTATION THEORY AND MATHEMATICS (080200)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
Deposited On: 19 Jul 2012 16:32
Last Modified: 03 Dec 2012 12:06

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page